MAUDE Adverse Event Report: MAKO SURGICAL CORP. MAKOPLASTY PARTIAL KNEE END EFFECTOR; STEREOTAXIC DEVICE, ROBOTICS

MAKO SURGICAL CORP. MAKOPLASTY PARTIAL KNEE END EFFECTOR; STEREOTAXIC DEVICE, ROBOTICS
Catalog Number 111770
Medical Device Problem Codes Detachment of Device or Device Component (2907); Non Reproducible Results (4029)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/20/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As part of normal complaint follow-up, an evaluation of the event has been initiated by mako surgical.A supplemental report will be submitted when additional information becomes available.
 
Event or Problem Description
O-ring is missing.Case type: pka.
 
Additional Manufacturer Narrative
Reported event: it was reported that the o-ring was missing.Product evaluation and results: product inspection could not be performed as the product was not available for evaluation.Product history review: product inspection could not be performed as the product was not available for evaluation.Complaint history review: product history review was not completed as the lot information is unknown.Conclusions: the failure could not be determined as the product was not available for inspection.No additional investigation or specific actions are required.If additional information is received then the complaint will be reopened.Corrective action/preventive action: a review of stryker¿s nc/capa database indicated there have been no ncs or capas associated with the product and failure mode reported in this event.
 
Event or Problem Description
O-ring is missing.Case type: pka.

Brand Name
MAKOPLASTY PARTIAL KNEE END EFFECTOR
Common Device Name
STEREOTAXIC DEVICE, ROBOTICS
Manufacturer (Section D)
MAKO SURGICAL CORP.
2555 davie road
fort lauderdale FL 33317
MDR Report Key8757655
Report Number3005985723-2019-00483
Device Sequence Number11393819
Product Code OLO
UDI-Device Identifier00848486000042
UDI-Public00848486000042
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/09/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number111770
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/20/2019
Supplement Date Received by Manufacturer08/29/2019
Initial Report FDA Received Date07/03/2019
Supplement Report FDA Received Date09/09/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;